Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 61, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2014, 4:43 PM MDT for Adams County, Hettinger County, North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2014, 4:43 PM MDT (22:43 UTC)
- Expired
- Jul 5, 2014, 5:45 PM MDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, ND, Hettinger County, ND
The radar
The Bismarck radar (KBIS), 131 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 5:30 PM MDT | TSTM WND GST 60 | Mott, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
066
WUUS53 KBIS 052243
SVRBIS
NDC001-041-052345-
/O.NEW.KBIS.SV.W.0061.140705T2243Z-140705T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
443 PM MDT SAT JUL 5 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...
SOUTHERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 545 PM MDT
* AT 441 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHWEST OF REGENT...OR 20 MILES NORTH OF HETTINGER...AND MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOTT...BURT AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4608 10238 4620 10280 4638 10278 4646 10205
4629 10205 4628 10203 4617 10201 4601 10201
TIME...MOT...LOC 2243Z 276DEG 25KT 4628 10265
HAIL...1.00IN
WIND...60MPH
$$
HEINERT4 follow-up statements
986
WWUS53 KBIS 052304
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
604 PM CDT SAT JUL 5 2014
NDC001-041-052345-
/O.CON.KBIS.SV.W.0061.000000T0000Z-140705T2345Z/
ADAMS ND-HETTINGER ND-
504 PM MDT SAT JUL 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HETTINGER AND NORTHEASTERN ADAMS COUNTIES UNTIL 545 PM MDT...
AT 503 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
REGENT...OR 21 MILES NORTH OF HETTINGER...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOTT...BURT AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4608 10238 4621 10262 4638 10273 4646 10205
4629 10205 4628 10203 4617 10201 4601 10201
TIME...MOT...LOC 2304Z 269DEG 21KT 4629 10250
HAIL...1.50IN
WIND...60MPH
$$
HEINERT139
WWUS53 KBIS 052320
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
620 PM CDT SAT JUL 5 2014
NDC001-041-052345-
/O.CON.KBIS.SV.W.0061.000000T0000Z-140705T2345Z/
ADAMS ND-HETTINGER ND-
520 PM MDT SAT JUL 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HETTINGER AND NORTHEASTERN ADAMS COUNTIES UNTIL 545 PM MDT...
AT 518 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MOTT...OR 23 MILES NORTHEAST OF HETTINGER...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOTT...BENTLEY AND BURT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4617 10240 4622 10255 4638 10259 4646 10205
4629 10205 4628 10203 4617 10201 4612 10201
TIME...MOT...LOC 2320Z 269DEG 21KT 4629 10236
HAIL...1.50IN
WIND...60MPH
$$
HEINERT474
WWUS53 KBIS 052336
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT SAT JUL 5 2014
NDC001-052346-
/O.CAN.KBIS.SV.W.0061.000000T0000Z-140705T2345Z/
ADAMS ND-
536 PM MDT SAT JUL 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAMS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4623 10244 4637 10247 4640 10240 4646 10205
4629 10205 4628 10203 4621 10201 4620 10240
TIME...MOT...LOC 2336Z 260DEG 32KT 4633 10226
$$
NDC041-052345-
/O.CON.KBIS.SV.W.0061.000000T0000Z-140705T2345Z/
HETTINGER ND-
536 PM MDT SAT JUL 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HETTINGER COUNTY UNTIL 545 PM MDT...
AT 535 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOTT...OR 28
MILES NORTH OF LEMMON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTER INDICATED 60 MPH WINDS WERE IN
MOTT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURT AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4623 10244 4637 10247 4640 10240 4646 10205
4629 10205 4628 10203 4621 10201 4620 10240
TIME...MOT...LOC 2336Z 260DEG 32KT 4633 10226
HAIL...1.00IN
WIND...60MPH
$$
HEINERT181
WWUS53 KBIS 052346
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT SAT JUL 5 2014
NDC041-052355-
/O.EXP.KBIS.SV.W.0061.000000T0000Z-140705T2345Z/
HETTINGER ND-
546 PM MDT SAT JUL 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HETTINGER COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WARNING REMAINS IN AFFECT FOR NORTHEASTERN
HETTINGER COUNTY.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM MDT.
LAT...LON 4623 10244 4637 10247 4640 10240 4646 10205
4629 10205 4628 10203 4621 10201 4620 10240
TIME...MOT...LOC 2336Z 260DEG 32KT 4629 10230
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:42 PM MDT, 1 minute earlier.
Area forecast discussion, Jul 5, 4:42 PM MDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 542 PM CDT SAT JUL 5 2014 .UPDATE... ISSUED AT 534 PM CDT SAT JUL 5 2014 AS OF 2335 UTC...TWO CELLS NEAR SUPERCELL ORGANIZATION HAVE FORMED ACROSS FAR NORTHWEST SOUTH DAKOTA AND SOUTHWEST NORTH DAKOTA. THIS AREA IS BEING MONITORED FOR A POTENTIAL SEVERE THUNDERSTORM WATCH PER SPC MCD #1277. FOLLOWING THE 20/21 UTC RAP/HRRR...HAVE FOCUSED THE HIGHEST POPS ALONG AND SOUTH OF THE I-94 CORRIDOR...WITH THEIR CURRENT HANDLING OF CONVECTION NORTH OF THE INTERSTATE A BIT OVERDONE WITH THEIR LATEST ITERATIONS. GIVEN HIGH LCLS AND FREEZING LEVELS...DAMAGING WINDS WILL BE THE PRIMARY THREAT...WITH HAIL GROWTH AND TORNADO POTENTIAL LIMITED BY THE WARM ENVIRONMENT AND HIGH STORM BASES. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 318 PM CDT SAT JUL 5 2014 MODERATELY UNSTABLE ACROSS THE REGION THIS AFTERNOON WITH STRONG MID LEVEL LAPSE RATES EXTENDING INTO SOUTH CENTRAL NORTH DAKOTA. STILL HAVE SOME CONVECTIVE INHIBITION TO OVERCOME. SHORTWAVE TROUGH MOVING THROUGH MONTANA THIS AFTERNOON SHOULD EVENTUALLY PROVIDE LIFT ACROSS THE REGION AND A FRONTAL BOUNDARY LYING ACROSS CENTRAL NORTH DAKOTA SHOULD PROVIDE THE FOCUS FOR THUNDERSTORMS THIS EVENING. NAM BUFKIT SOUNDINGS SHOW THERE IS A NARROW WINDOW FOR CONVECTION ACROSS THE WEST BEFORE THE CAPE VANISHES AND THE FOCUS WILL SHIFT TO THE CENTRAL AND EAST THIS EVENING AND OVERNIGHT. WILL MENTION POSSIBILITY OF STRONG WIND AND LARGE HAIL IN THE FORECAST THIS EVENING AND EARLY MORNING. LIFTING CONDENSATION LEVELS ARE RELATIVELY HIGH SO TORNADO THREAT NOT VERY LARGE. ON SUNDAY COOLER NORTHWEST FLOW/LOW LEVEL COOLING WILL LIMIT THE CONVECTIVE POTENTIAL. HOWEVER DID ADD A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON NORTHWEST WHERE JET STREAM ENERGY MIGHT SUPPORT SOME WEAK CONVECTION. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 318 PM CDT SAT JUL 5 2014 FORECAST HIGHLIGHTS IN THE LONG TERM WILL BE PERIODIC SHOWER/THUNDERSTORM CHANCES SUNDAY NIGHT THROUGH SATURDAY...ALONG WITH A COOL PERIOD FOLLOWED BY ANOTHER WARM UP. OUR ABOVE NORMAL TEMPERATURES COME TO AN END AS UPPER LEVEL FLOW TURNS NORTHWEST. HIGHS WILL GENERALLY RANGE FROM THE MID TO UPPER 70S NORTH TO LOWER 80S SOUTH THROUGH TUESDAY. UPPER LEVEL RIDGING THEN BUILDS OVER THE AREA MID TO LATE WEEK BRINGING TEMPERATURES BACK ABOVE NORMAL. OUR NORTHWEST FLOW WILL CONTINUE TO BRING A SERIES OF UPPER IMPULSES THROUGH THE NORTHERN PLAINS...KEEPING DAILY THUNDERSTORM CHANCES IN THE FORECAST...ALTHOUGH ALSO WITH A FEW DRY PERIODS. WILL SEE A LEAD IMPULSE PUSH THROUGH THE NORTHERN PLAINS SUNDAY NIGHT...FOLLOWED BY A MORE SIGNIFICANT WAVE DROPPING THROUGH THE LOCAL AREA MONDAY/MONDAY EVENING. THE ECMWF STILL SHOWS A STRONGER WAVE AND A LITTLE FARTHER WEST THAN THE GFS/GEM...BRINGING SHOWERS AND THUNDERSTORMS TO THE ENTIRE FORECAST AREA. THE GFS/GEM KEEP PRECIPITATING CONFINED TO MAINLY EASTERN PORTIONS OF CENTRAL NORTH DAKOTA INTO EASTERN NORTH DAKOTA. A BLENDED SOLUTION KEEPS A SLIGHT CHANCE IN THE WEST WITH CHANCE POPS EAST. THE ECMWF THEN BRINGS ANOTHER STRONGER SHORTWAVE TROUGH INTO THE AREA ON FRIDAY WITH THE CHANCE OF SHOWERS AND THUNDERSTORMS...THEN COOLS THINGS DOWN AS WE HEAD INTO NEXT WEEKEND. THE GFS KEEPS MOST OF THE ENERGY WITH THIS SYSTEM WELL NORTH OF THE LOCAL AREA...BUT A SURFACE TROUGH EXTENDING SOUTH FROM CANADA WILL PROVIDE A FOCUS MECHANISM FOR POSSIBLE THUNDERSTORMS BOTH FRIDAY AND SATURDAY..WITH MUCH WARMER TEMPERATURES OVER THE AREA AS WE HEAD THROUGH NEXT WEEKEND. BOTH MODELS HAVE BEEN INCONSISTENT DURING THIS TIME FRAME SO WE'LL HAVE TO WAIT TO SEE HOW THINGS PLAY OUT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 534 PM CDT SAT JUL 5 2014 THUNDERSTORM COVERAGE WILL SLOWLY INCREASE THROUGH THE EVENING ACROSS SOUTHWEST AND CENTRAL NORTH DAKOTA. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. SEE TAF FORECASTS FOR TIMING AND THREAT DETAILS. && .HYDROLOGY... ISSUED AT 318 PM CDT SAT JUL 5 2014 THE SIGNIFICANT AMOUNT OF RUNOFF GENERATED BY RECENT HEAVY RAINFALL HAS CREATED A SUBSTANTIAL INCREASE IN STORAGE AT BOTH ALAMEDA DAM AND LAKE DARLING. RELEASES FROM ALAMEDA DAM AND LAKE DARLING DAMS WILL CAUSE MINOR TO MODERATE FLOODING ON THE SOURIS RIVER DOWNSTREAM OF LAKE DARLING THROUGH EARLY NEXT WEEK. BACKWATER FROM CANADA WILL CAUSE WESTHOPE TO REMAIN IN MAJOR FLOOD THROUGH EARLY NEXT WEEK THEN FALL SLOWLY BACK TO MODERATE BY MID TO LAKE WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...WAA LONG TERM...NH AVIATION...AYD HYDROLOGY...WAA
Hazardous weather outlook, Jul 5, 4:33 PM MDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 533 PM CDT SAT JUL 5 2014 NDZ002>004-010>012-062245- BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY- 533 PM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. AN OVERLAND FLOOD WARNING REMAINS IN EFFECT OVER PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. A FLOOD ADVISORY IS IN EFFECT FOR THE LAKE METIGOSHE AREA THROUGH SATURDAY. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR MANY PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ005-013-018>023-025-033>037-041-042-044>048-050-051-062245- ROLETTE-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 533 PM CDT SAT JUL 5 2014 /433 PM MDT SAT JUL 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-009-017-031-032-040-043-062245- DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 533 PM CDT SAT JUL 5 2014 /433 PM MDT SAT JUL 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:47 PM MDT | Special Weather Statement | BIS | Morton | 43 min |
| Jul 5, 5:15 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger | 30 min |
| Jul 5, 5:40 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 65 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.